EconPapers    
Economics at your fingertips  
 

Endogeneity in quantile regression models: A control function approach

Sokbae (Simon) Lee

Journal of Econometrics, 2007, vol. 141, issue 2, 1131-1158

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (159)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(07)00027-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Endogeneity in quantile regression models: a control function approach (2004) Downloads
Working Paper: Endogeneity in Quantile Regression Models: A Control Function Approach (2004) Downloads
Working Paper: Endogeneity in quantile regression models: a control function approach (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:141:y:2007:i:2:p:1131-1158

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-28
Handle: RePEc:eee:econom:v:141:y:2007:i:2:p:1131-1158